MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10621
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is a combination product.
 
Event or Problem Description
It was reported that a stent damage occurred.The target lesion was located in the right coronary artery.A 5.00 x 28 synergy ii drug-eluting stent was advanced through a 6f guidezilla ii guide extension catheter.However, the stent struts were damaged by the guidezilla.The physician has been advised that a 4.5/5.0 will not advanced through a 6f guidezilla ii.The device was removed and another 5.0 stent was advanced and completed the procedure.No patient complications were reported and the patient's status was stable.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8734215
Report Number2134265-2019-07341
Device Sequence Number19476173
Product Code NIQ
UDI-Device Identifier08714729973461
UDI-Public08714729973461
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2020
Device Model Number10621
Device Catalogue Number10621
Device Lot Number0022909123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR GUIDEZILLA II